Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low grade fever, flushed cheeks, dizzy. Reasons ?

I have been having problems on and off with a low grade fever for over a week. My cheeks become flushed and feel warm to the touch. I also feel slightly dizzy at times. My ENT indicated that I was dehydrated when I visited him last week. That was when I realized I had a fever. The highest has been 100. At times the fever is normal. I have an appointment with my family doctor on Friday but am just curious what some of the reasons might be for this condition. My husband is diabetic so I checked my blood sugar throughout the week...never spiked above 115. Any ideas?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Fever is an indication of the infection in some where in the body, most probably urinary tract infection. I advise you to consult a physician for diagnosis and treatment. You may have to undergo tests TC, DC, PLATELET COUNT, AEC, Hb, QBC, WIDAL, for confermation of the diagnosis.
It could be metabolic also due to over exertion mental tentions etc.
Besides i advise you some non medical procedures for relief Divertion procedures as yoga, meditation, reading books, hearing music. etc.
diet recomendations as take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, sea foods, fruits and juices. to build up blood and resistance to combat infection. Wishing for a quick recovery and thanks for calling.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor